# SDR GTIA2016110101649

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 7,941 hours, 3,527 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B092072
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SIDE NR 1 OXYGEN MASK DAMAGED.  SWAPPED FO`S OXYGEN MASK WITH PRIMARY OBSERVER`S OXYGEN MASK IAW AMM 35-12-41-000-002-A. AND AMM 35-12-41-400-002-A. R & R OBSERVER O2 MASK IAW AMM 35-12-41.
